Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


testosterone (sustanon 250) and efavirenz
Aug 13, 2010

Hi Nelson, I have been told that testosterone. in this case sustanon can interact with efavirenz. I have googled and tried to find out how they interact but have drawn a blank. Do you know how they interact and is this detremental. many thanks

Response from Mr. Vergel

There have been several studies using testosterone in men with HIV that have found no change in viral load in patients using the hormone. I would suspect that some of the clearance of testosterone in the liver may be slowed down some if the person is using Norvir for boosting protease inhibitors, but we have no data on that. People with HIV have higher levels of sex hormone binding globulin that attaches to testosterone and does not allow it to do its work. Measuring free versus total testosterone blood levels may be more indicative of the active testosterone in your system.

By the way, my new book on Testosterone is available on amazon.com for instant download into your computer.

You have to download the free software to read it first: http://www.amazon.com/gp/feature.html/ref=kcp_pc_mkt_lnd?docId=1000426311

and then you can get it here: http://www.amazon.com/Testosterone-A-Mans-Guide-ebook/dp/B003JBI22A/ref=sr_1_1?ie=UTF8&m=AG56TWVU5XWC2&s=books&qid=1281706207&sr=8-1

Let me know if you have any questions if you read it. It contains 206 pages of practical tips on how to maximize benefits and minimize and manage side effects of testosterone.

Nelson



Previous
what is multi drug resistance?
Next
Any new studies on supplements at the Vienna International AIDS Conf?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement